# SDR ASAA2021112436706

- Difficulty date: November 24, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N851VA
- Make and model: Airbus A320-214
- Aircraft serial: 04999
- Aircraft time: 33,066 hours, 10,868 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Flex Line
- Part number: 6494332420
- Condition: Leaking
- Location: #1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AT 32,000 FT #1 ENGINE FAILED, FUEL LOSS CAUSE AND HUNG THERE, RESTART UNABLE GROUNDED - YES. REF L/P 60274585, FUEL FLEX LINE, FROM FUEL HEATER HARD LINE, LEAKING. FAILED FLEX LINE RESULTED IN A HEAVY FUEL LEAK. THE LINE TAPS INTO HP FUEL FLOW FROM THE FUEL PUMP SERVO HEAT EXCHANGER SUPPLY (PF) TO THE HEAT EXCHANGER AND THEN ON TO THE SERVO SIDE OF THE HMU. REPLACED THE FAILED FUEL LINE. LEAK AND OPS CK GOOD.
